# SDR AALA20180326012

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 25,790 hours, 10,125 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK IN THE RIGHT HORIZONTAL STABILIZER LOWER SKIN,  HSS 129.5.  REPAIRED THE SKIN IAW SRM 55-10-01-2R-11.
